Alert archive / Wisconsin / Wind Chill Advisories in 2013
Wind Chill Advisory 1, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Jan 19, 2013, 4:00 AM CST for Clark County, Taylor County, Wisconsin. It took effect at Jan 20, 2013, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2013, 4:00 AM CST (10:00 UTC)
- In effect from
- Jan 20, 2013, 12:00 AM CST
- Expired
- Jan 20, 2013, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS La Crosse, WI
Counties Clark County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072 WWUS43 KARX 191000 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 400 AM CST SAT JAN 19 2013 ...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING... .THE COMBINATION OF COLD AIR AND 10 TO 20 MPH WINDS WILL LEAD TO WIND CHILL INDICES IN THE 20 TO 25 DEGREES BELOW ZERO RANGE AFTER MIDNIGHT INTO TOMORROW MORNING IN NORTH CENTRAL WISCONSIN. THESE CONDITIONS WILL IMPROVE LATE SUNDAY MORNING AS THE WINDS DIMINISH AND TEMPERATURES RISE. WIZ017-029-191800- /O.NEW.KARX.WC.Y.0001.130120T0600Z-130120T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 400 AM CST SAT JAN 19 2013 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * WIND CHILL VALUES WILL DROP INTO THE 20 TO 25 BELOW ZERO RANGE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HALBACH WEATHER.GOV/LACROSSE
5 follow-up statements
548 WWUS43 KARX 191527 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 927 AM CST SAT JAN 19 2013 ...DANGEROUS WIND CHILLS OVER NORTH CENTRAL WISCONSIN AFTER MIDNIGHT TONIGHT INTO SUNDAY MORNING... .THE COMBINATION OF COLD AIR AND BLUSTERY CONDITIONS AFTER MIDNIGHT INTO SUNDAY MORNING WILL RESULT IN WIND CHILL VALUES BETWEEN 20 AND 25 DEGREES BELOW ZERO. EXPECT THE WIND CHILLS TO IMPROVE LATE SUNDAY MORNING AS THE WINDS DIMINISH AND TEMPERATURES RISE. WIZ017-029-192330- /O.CON.KARX.WC.Y.0001.130120T0600Z-130120T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 927 AM CST SAT JAN 19 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WIND CHILL VALUES WILL DROP INTO THE 20 TO 25 BELOW ZERO RANGE AFTER MIDNIGHT AND PERSIST INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AJ WEATHER.GOV/LACROSSE
227 WWUS43 KARX 191843 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1243 PM CST SAT JAN 19 2013 ...DANGEROUS WIND CHILLS TO DEVELOP OVER NORTH CENTRAL WISCONSIN AFTER MIDNIGHT TONIGHT... .THE COMBINATION OF ARCTIC AIR AND BLUSTERY CONDITIONS AFTER MIDNIGHT INTO SUNDAY MORNING WILL RESULT IN WIND CHILL VALUES BETWEEN 20 AND 25 DEGREES BELOW ZERO. WIND CHILLS IN NORTH DAKOTA...WHERE THE ARCTIC AIR IS COMING FROM...HAVE ALREADY DROPPED INTO THE 15 TO 25 BELOW ZERO RANGE. EXPECT THE WIND CHILLS TO IMPROVE LATE SUNDAY MORNING AS THE WINDS DIMINISH AND TEMPERATURES RISE. WIZ017-029-200245- /O.CON.KARX.WC.Y.0001.130120T0600Z-130120T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 1243 PM CST SAT JAN 19 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WIND CHILL VALUES WILL DROP INTO THE 20 TO 25 BELOW ZERO RANGE AFTER MIDNIGHT AND PERSIST INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AJ WEATHER.GOV/LACROSSE
636 WWUS43 KARX 192142 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 342 PM CST SAT JAN 19 2013 ...DANGEROUS WIND CHILLS REMAIN ON TAP TO DEVELOP OVER NORTH CENTRAL WISCONSIN AFTER MIDNIGHT TONIGHT... .THE COMBINATION OF ARCTIC AIR AND BLUSTERY CONDITIONS AFTER MIDNIGHT INTO SUNDAY MORNING WILL RESULT IN WIND CHILL VALUES BETWEEN 20 AND 25 DEGREES BELOW ZERO. WIND CHILLS ACROSS NORTH DAKOTA AND THE NORTHERN HALF OF MINNESOTA...WHERE THE ARCTIC AIR IS COMING FROM...HAVE ALREADY DROPPED INTO THE 15 TO 25 BELOW ZERO RANGE. EXPECT THE WIND CHILLS TO IMPROVE LATE SUNDAY MORNING AS THE WINDS DIMINISH AND TEMPERATURES RISE. WIZ017-029-200545- /O.CON.KARX.WC.Y.0001.130120T0600Z-130120T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 342 PM CST SAT JAN 19 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WIND CHILL VALUES WILL DROP INTO THE 20 TO 25 BELOW ZERO RANGE AFTER MIDNIGHT AND PERSIST INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AJ WEATHER.GOV/LACROSSE
736 WWUS43 KARX 200340 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 940 PM CST SAT JAN 19 2013 ...DANGEROUS WIND CHILLS OVERNIGHT TONIGHT INTO SUNDAY MORNING... .AT MID EVENING WIND CHILLS HAVE DROPPED INTO THE TEENS BELOW ZERO ACROSS THE AREA. THE TEMPERATURE WILL CONTINUE TO FALL THROUGH THE NIGHT...AND COMBINED WITH THE BLUSTERY WINDS WILL RESULT IN WIND CHILL VALUES BETWEEN 20 AND 25 DEGREES BELOW ZERO AFTER MIDNIGHT AND INTO SUNDAY MORNING. EXPECT THE WIND CHILLS TO IMPROVE LATE SUNDAY MORNING AS THE WINDS DIMINISH AND TEMPERATURES RISE. WIZ017-029-201145- /O.CON.KARX.WC.Y.0001.130120T0600Z-130120T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 940 PM CST SAT JAN 19 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WIND CHILL VALUES WILL DROP INTO THE 20 TO 25 BELOW ZERO RANGE AFTER MIDNIGHT AND PERSIST INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ RABERDING WEATHER.GOV/LACROSSE
793 WWUS43 KARX 200936 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 336 AM CST SUN JAN 20 2013 ...DANGEROUS WIND CHILLS THROUGH TUESDAY MORNING... .A COLD ARCTIC AIRMASS WILL REMAIN ENTRENCHED OVER THE AREA THROUGH TUESDAY. NORTHWEST WINDS WILL COMBINE WITH THIS COLD AIRMASS TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 35 BELOW ZERO LATE TONIGHT THROUGH NOON TUESDAY. WIZ017-029-201745- /O.NEW.KARX.WC.Y.0002.130121T0600Z-130122T1800Z/ /O.CON.KARX.WC.Y.0001.000000T0000Z-130120T1500Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 336 AM CST SUN JAN 20 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WIND CHILL VALUES WILL HOVER AROUND 25 BELOW ZERO THROUGH 9 AM THIS MORNING...SLOWLY IMPROVING THROUGH THE REST OF THE DAY AS WINDS DIMINISH AND TEMPERATURES RISE. WIND CHILL VALUES WILL THEN DROP INTO THE 20 TO 35 BELOW ZERO RANGE LATE TONIGHT AND REMAIN TIN THIS RANGE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE DANGEROUSLY LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY FOR THESE BITTERLY COLD CONDITIONS. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-201745- /O.NEW.KARX.WC.Y.0002.130121T0600Z-130122T1800Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 336 AM CST SUN JAN 20 2013 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WIND CHILL VALUES WILL DROP INTO THE 20 TO 35 BELOW ZERO RANGE LATE TONIGHT AND REMAIN IN THIS RANGE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE DANGEROUSLY LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ DAS WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 19, 3:18 AM CST, 42 minutes earlier.
Area forecast discussion, Jan 19, 3:18 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CST SAT JAN 19 2013
.SHORT TERM...TODAY THROUGH MONDAY NIGHT
318 AM CST SAT JAN 19 2013
THE MAIN FOCUS IS ON THE DRASTIC CHANGES THAT ARE ON TAP FOR TODAY
AS A COLD FRONT DROPS THROUGH THE REGION.
CURRENTLY...BROAD CYCLONIC FLOW ALOFT IS IN PLACE THROUGH MUCH OF
CANADA AND THE US WITH THE CORE OF THE LOW CENTERED TO THE EAST OF
HUDSON BAY LEAVING THE UPPER MISSISSIPPI RIVER VALLEY IN
NORTHWESTERLY FLOW. DESPITE THIS...LOW LEVEL TEMPERATURES REMAIN
MILD AT THE MOMENT WITH A SURFACE LOW OVER EASTERN NORTH DAKOTA
AND A WARM FRONT EXTENDING TO THE EAST-SOUTHEAST ACROSS NORTHERN
WISCONSIN. THIS MORNING WILL END UP BEING THE WARMEST PART OF THE
DAY AS THIS SURFACE LOW TRACKS TO THE EAST TOWARD THE UP OF
MICHIGAN. THIS FEATURE WILL BRING A COLD FRONT THROUGH THE REGION
EARLY THIS AFTERNOON WITH WINDS SHIFTING TO THE NORTHWEST AND
BECOMING STRONG POST-FROPA. NOT A WHOLE LOT OF CHANGES TO THE
GOING WIND FORECAST WITH A TIGHTENING SURFACE PRESSURE
GRADIENT...STRONG LOW LEVEL COLD AIR ADVECTION AND 3HR PRESSURE
RISES OF 6-8MB SHOULD ALL LEAD TO STRONG AND GUSTY WINDS FOR A 6
TO 9 HOUR PERIOD LATE THIS AFTERNOON AND EVENING. SUBSIDENT AIR
SHOULD HELP TO MIX DOWN SOME HIGHER GUSTS IN THE 45-50MPH
RANGE...PARTICULARLY IN THE HIGHER ELEVATIONS IN SOUTHEAST
MINNESOTA AND NORTHEAST IOWA. BASED ON ALL THIS...THE WIND
ADVISORY STILL LOOKS GOOD FOR THE REGION STARTING MID AFTERNOON
AND ENDING AROUND MIDNIGHT AS THE WINDS DIMINISH.
ANOTHER FEATURE WITH THIS FRONT IS THE BRIEF SHOT OF SNOW THAT
WILL COME WITH IT. THE 19.00Z NAM AND MESO-MODELS SHOW A BAND OF
SNOW FORMING OUT AHEAD OF THE COLD FRONT WHERE THE OVERALL FORCING
IS A LITTLE STRONGER ACROSS SOUTHEAST MINNESOTA AND NORTH CENTRAL
WISCONSIN. THIS WILL LEAD TO A SHORT PERIOD...LIKELY LESS THAN AN
HOUR...OF SNOW WHICH COULD BRIEFLY BE HEAVY. THIS COULD LEAD TO A
BRIEF DUSTING OF AROUND A HALF INCH OF SNOW AS IT COMES THROUGH.
KEPT SOME FLURRIES THROUGH THE NIGHT ACROSS MUCH OF THE REGION DUE
TO THE LOW LEVEL SATURATED LAYER BEING IN THE ICE LAYER OF -8C TO
-20C...THOUGH THEY MAY NOT OCCUR IF THE SUBSIDENCE IS TOO STRONG
AND CLEARS THINGS OUT.
ALTHOUGH WINDS WILL BE ON THE DECREASE AFTER MIDNIGHT...THEY WILL
STILL BE IN THE 10-20MPH RANGE AS THE COLDER AIR MOVES INTO THE
REGION. BASED ON THE TEMPERATURE/WIND FORECAST...THERE COULD BE
SOME -20F TO -25F WIND CHILLS THAT OCCUR ACROSS PORTIONS OF
SOUTHEAST MINNESOTA AND NORTH CENTRAL WISCONSIN. THIS MAY WARRANT
THE NEED FOR A WIND CHILL ADVISORY ONCE THE WIND ADVISORY ENDS.
MAY STILL GO FOR ONE THIS MORNING...BUT AM STILL WORKING ON THE
COLLABORATION WITH NEIGHBORING OFFICES AT THE MOMENT ON WHETHER
TO GO FOR IT NOW OR LATER TODAY.
BEYOND THIS ITS ALL ABOUT HOW COLD TEMPERATURES WILL GET WITH
LITTLE TO NO SNOW PACK OUT THERE. A WEAKENING MID LEVEL TROUGH
THAT HAS LITTLE LOW LEVEL SUPPORT WILL MOVE THROUGH ON SUNDAY AND
COULD PROVIDE ANOTHER DUSTING OF SNOW...THOUGH CONFIDENCE IS NOT
VERY HIGH ON THIS WITH THE WEAK MID LEVEL LIFT. HAD THE SNOW PACK
NOT ERODED AWAY LAST WEEK...OUR TEMPERATURES WOULD LIKELY BE ABOUT
10 DEGREES COLDER THAN WHAT IS BEING FORECAST. DESPITE THIS...THE
GUIDANCE ALL REMAINS IN GOOD AGREEMENT OF HAVING SUB-ZERO
TEMPERATURES IN PLACE TO START NEXT WEEK. WIND CHILL ADVISORIES
WILL DEFINITELY BE NEEDED FROM MONDAY MORNING THROUGH TUESDAY
MORNING WITH WIND CHILLS IN THE -20F TO -30F RANGE.
.LONG TERM...TUESDAY THROUGH FRIDAY
318 AM CST SAT JAN 19 2013
THE COLD AIR MASS APPEARS TO REMAIN IN PLACE ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY THROUGH THE REST OF THE WEEK THOUGH IT
DOES MODERATE SOME GOING INTO WEDNESDAY AND BEYOND AS THE RIDGE
AXIS MOVES THROUGH AND THE CORE OF COLD LOW LEVEL AIR SHIFTS TO
THE EAST. THERE ARE SOME HINTS THAT A SYSTEM WILL DROP DOWN
THROUGH THE NORTHWEST FLOW ALOFT TUESDAY INTO TUESDAY NIGHT WHICH
COULD BRING SOME SNOW ALONG WITH IT. THE 19.00Z GFS IS THE ONLY
MODEL SHOWING THIS SNOW REACHING THE FORECAST AREA WITH THE 19.00Z
ECMWF PLACING THE SURFACE RIDGE RIGHT ALONG THE MISSISSIPPI RIVER.
SHOULD THE GFS PAN OUT...THERE COULD BE SOME HIGH RATIO SNOW THAT
OCCURS WITH 19.00Z BUFKIT SOUNDINGS SHOWING A DEEP DENDRITIC GROWTH
ZONE FROM THE SURFACE ON UP TO 700MB. THE BEST CHANCES FOR AN
ACCUMULATING SNOW IS WITH A SYSTEM THAT MAY COME IN ON THURSDAY OR
FRIDAY. THE 19.00Z GFS IS SLOW WITH THIS SYSTEM AND BRINGS IT IN
THURSDAY NIGHT INTO FRIDAY WHILE THE 19.00Z ECMWF HAS IT THROUGH
BY THURSDAY. THE 19.00Z GFS BUFKIT SOUNDINGS ARE EVEN DEEPER WITH
THE DENDRITIC GROWTH ZONE AND LIFT WITH THIS SYSTEM...WHICH COULD
AGAIN LEAD TO A HIGH SNOW TO LIQUID RATIO SNOW. TRENDED LOWER ON
TEMPERATURES ON THURSDAY WITH GUIDANCE SHOWING THIS SYSTEM
TRENDING A BIT FURTHER TO THE SOUTH.
&&
.AVIATION...THROUGH 06Z SUNDAY
1128 PM CST FRI JAN 18 2013
MAIN CONCERN CONTINUES TO BE STRONG WEST TO NORTHWEST WINDS BEHIND
AN ARCTIC COLD FRONT SATURDAY AFTERNOON/EVENING. SUSTAINED WINDS
OF 20 TO 30 KNOTS WITH GUSTS TO 45 KNOTS WILL AFFECT BOTH TAF
SITES AFTER 18Z SATURDAY AND CONTINUE THROUGH THE END OF THE TAF
PERIOD. THESE GUSTS WILL LIKELY POSE PROBLEMS FOR BOTH GROUND
OPERATIONS AS WELL AS STRONG CROSS WINDS ON NORTH-SOUTH RUNWAYS.
WITH THE SURGE OF COLDER AIR...SOME MVFR CEILINGS OF 020K-030K FEET
WILL BE LIKELY FOR A FEW HOURS ALONG WITH SOME FLURRIES OR SNOW
SHOWERS. FOR NOW DID NOT INCLUDE ANY RESTRICTIONS TO VISIBILITIES
WITH THE SNOW...BUT WILL HAVE TO BE MONITORED. BEST TIMES FOR THE
SNOW AND MVFR CEILINGS WILL BE BETWEEN 20Z-00Z. OTHERWISE VFR
CONDITIONS EXPECTED.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
307 AM CST SAT JAN 19 2013
WI...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR WIZ017-029-032>034-041>044-053>055-061.
MN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR MNZ079-086>088-094>096.
IA...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR IAZ008>011-018-019-029-030.
&&
SHORT TERM...HALBACH
LONG TERM...HALBACH
AVIATION...RABERDINGHazardous weather outlook, Jan 18, 2:42 PM CST, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 242 PM CST FRI JAN 18 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-191200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 242 PM CST FRI JAN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND ADVISORY IS IN EFFECT FOR LATE SATURDAY AFTERNOON INTO SATURDAY EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED IN THE WAKE OF AN ARCTIC COLD FRONT PASSING THROUGH THE REGION LATE SATURDAY. WIND CHILLS WILL DROP DOWN TO AROUND 20 BELOW ZERO SUNDAY MORNING AND TO 20 TO 30 BELOW ZERO FROM MONDAY MORNING THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... NO ACTION NECESSARY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH/AJ
Nearby
Wind Chill Advisories in Wisconsin, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.